# SDR SWAA2024031352135

- Difficulty date: February 14, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 58,836 hours, 35,208 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241EF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] DUE TO THE EXTENT OF DAMAGE; FABRICATED NEW FLOOR PANEL 241EF IAW SRM 53-00-50-2R-0.;[02] VERIFIED CORRECTIVE ACTION 1.
